Աստղաֆիզիկա =Астрофизика =Astrophysics

Numerical results for Sobolev's function Q of radiative transfer

Buell, J. and Kalaba, R. and Ueno, S. (1971) Numerical results for Sobolev's function Q of radiative transfer. Աստրոֆիզիկա, 7 (1). pp. 23-38.

[img] PDF
Download (1610Kb)
    Item Type: Article
    Additional Information: Численные результаты для функции Соболева Q переноса излучения.
    Uncontrolled Keywords: Белл Ж., Калаба Р., Уэно С.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 21 Aug 2013 12:03
    Last Modified: 23 Aug 2013 11:53
    URI: http://astro.asj-oa.am/id/eprint/2237

    Actions (login required)

    View Item